# SDR CALA2024022600548

- Difficulty date: February 23, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N27251
- Make and model: Boeing 737-8
- Aircraft serial: 43931
- Aircraft time: 8,850 hours, 3,134 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Drain Line
- Part number: UNKNOWN
- Condition: Not Seated
- Location: L2 Window
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L2 WINDOW NOT SEALING PROPERLY DRAIN TUBE CLOSED IN WINDOW INSPECTED CAPTAINS #2 SLIDING WINDOW SEAL PER AMM 56-12-11-200-801. NO DEFECTS NOTED. FOUND DRAIN TUBE NOT SECURED AGAINST WINDOW FRAME. INSPECTED DRAIN TUBE. NO DAMAGE FOUND. RESECURED DRAIN TUBE TO WINDOW FRAME REF 56-11-11-400-801 STEP I.9. PERFORMED CABIN PRESSURE LEAK CHECK REF AMM 05-51-91-790-801. LEAK CHECK GOOD. OK FOR SERVICE.
